# SDR WVB2006F00000

- Difficulty date: April 28, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N42WP
- Make and model: Piper PA-31-350
- Aircraft serial: 318252038
- Engine: Lyc TIO540*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 455961
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED INNER DOORS WOULD NOT RETRACT.  TRIED TO EXTEND THE GEAR WITH THE LANDING GEAR HANDLE WITH NO RESULTS.  THE GEAR WAS PUMPED DOWN WITH THE EMERGENCY GEAR HANDLE TO THE DOWN AND LOCKED POSITION, THEN LANDED WITHOUT FURTHER PROBLEMS.  MAINT FOUND THE LT MAIN GEAR INNER DOOR ACTUATOR BOTTOM FITTING BROKEN OFF (PN AN837-D).  THE FITTING WAS REPLACED AND THE ORIENTATION OF THE FITTING WAS IMPROVED TO PREVENT WHEEL STRIKE.  THE ALIGNMENT OF THE FITTING IS CRITICAL TO PREVENT ANOTHER OCCURRENCE.  THE AC WAS RETURNED TO SERVICE.  (K)
